American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] R. E. Johnson. On structures of infinite modules . Trans. Amer. Math. Soc. 53 (1943) 469-489. MR 0008603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] E. R. Kolchin. On the basis theorem for differential systems . Trans. Amer. Math. Soc. 52 (1942) 115-127. MR 0006164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Saul Gorn. Homomorphisms and modular functionals . Trans. Amer. Math. Soc. 51 (1942) 103-116. MR 0006145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Howard Levi. On the structure of differential polynomials and on their theory of ideals . Trans. Amer. Math. Soc. 51 (1942) 532-568. MR 0006163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Saunders MacLane and O. F. G. Schilling. Normal algebraic number fields . Trans. Amer. Math. Soc. 50 (1941) 295-384. MR 0005108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] N. Jacobson. Restricted Lie algebras of characteristic $p$ . Trans. Amer. Math. Soc. 50 (1941) 15-25. MR 0005118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Oscar Zariski. Pencils on an algebraic variety and a new proof of a theorem of Bertini . Trans. Amer. Math. Soc. 50 (1941) 48-70. MR 0004241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. P. Dilworth. Ideals in Birkhoff lattices . Trans. Amer. Math. Soc. 49 (1941) 325-353. MR 0004229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Albert Neuhaus. Products of normal semi-fields . Trans. Amer. Math. Soc. 49 (1941) 106-121. MR 0003621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Marshall Hall. The position of the radical in an algebra . Trans. Amer. Math. Soc. 48 (1940) 391-404. MR 0002855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] O. F. G. Schilling. Regular normal extensions over complete fields . Trans. Amer. Math. Soc. 47 (1940) 440-454. MR 0001970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Saunders MacLane. Steinitz field towers for modular fields . Trans. Amer. Math. Soc. 46 (1939) 23-45. MR 0000017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] R. P. Dilworth. Non-commutative residuated lattices . Trans. Amer. Math. Soc. 46 (1939) 426-444. MR 0000230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Sam Perlis. Maximal orders in rational cyclic algebras of composite degree . Trans. Amer. Math. Soc. 46 (1939) 82-96. MR 0000015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. F. Ritt and H. W. Raudenbush. Ideal theory and algebraic difference equations . Trans. Amer. Math. Soc. 46 (1939) 445-452. MR 0000605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia